Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 17, 2007, 5:15 AM CDT for 11 counties in Texas. It took effect at Apr 17, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 5:15 AM CDT (10:15 UTC)
- In effect from
- Apr 17, 2007, 12:00 PM CDT
- Expired
- Apr 17, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Crane County, TX, Ector County, TX, Glasscock County, TX, Loving County, TX, Midland County, TX, Pecos County, TX, Reagan County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 59 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 171015 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 515 AM CDT TUE APR 17 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR SOUTHEAST NEW MEXICO...THE GUADALUPE AND DAVIS MOUNTAINS...THE TRANS PECOS...THE STOCKTON AND MARFA PLATEAUS...AND THE SOUTHERN PERMIAN BASIN FOR 20 FOOT WINDS IN EXCESS OF 20 MPH....GUSTS OF 35 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE TOWARD THE AREA TODAY. AS DRY DOWNSLOPE WINDS DEVELOP AND DRY AIR MOVES IN FROM THE WEST FIRE WEATHER CONCERNS WILL INCREASE. GUSTY WEST WINDS WILL KEEP DRY AIR OVER A GOOD DEAL OF THE AREA WITH MINIMUM HUMIDITIES BELOW 15 PERCENT. RED FLAG CONDITIONS WILL DIMINISH BY EARLY EVENING AS WINDS ARE EXPECTED TO DECREASE. TXZ061>063-171115- /O.CAN.KMAF.FW.A.0010.070417T1800Z-070418T0000Z/ ECTOR-MIDLAND-GLASSCOCK- 515 AM CDT TUE APR 17 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH THE WINDS ARE EXPECTED TO INCREASE TO ABOVE 20 MPH AND MINIMUM HUMIDITIES WILL BE NEAR 15 PERCENT THE FIRE DANGER IS EXPECTED TO BE MITIGATED BY GREEN UP OF GRASSES. $$ NMZ114-115-TXZ057>060-067>070-074-075-079>082-258-171815- /O.UPG.KMAF.FW.A.0010.070417T1800Z-070418T0000Z/ /O.NEW.KMAF.FW.W.0011.070417T1700Z-070418T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-CRANE- UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 515 AM CDT TUE APR 17 2007 /415 AM MDT TUE APR 17 2007/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOOK FOR MINIMUM HUMIDITY TO DIP BELOW 15 PERCENT...20 FOOT WIND SPEEDS TO INCREASE TO 20 MPH OR GREATER WITH GUSTS ABOVE 40 MPH...AND FIRE DANGER TO BE HIGH FOR MUCH OF THIS AFTERNOON. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
2 follow-up statements
000 WWUS84 KMAF 172013 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 313 PM CDT TUE APR 17 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR SOUTHEAST NEW MEXICO...THE GUADALUPE AND DAVIS MOUNTAINS...THE TRANS PECOS...THE STOCKTON AND MARFA PLATEAUS...AND THE CENTRAL AND SOUTHERN PERMIAN BASIN FOR 20 FOOT WINDS IN EXCESS OF 20 MPH....GUSTS OF 35 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL CONTINUE MOVING TOWARDS THE AREA THIS AFTERNOON. GUSTY WEST WINDS WILL KEEP DRY AIR OVER A GOOD DEAL OF THE AREA WITH MINIMUM HUMIDITIES BELOW 15 PERCENT. RED FLAG CONDITIONS WILL DIMINISH BY EARLY EVENING AS WINDS ARE EXPECTED TO DECREASE AND MINIMAL RH RECOVERY /OVERNIGHT MIN RH VALUES OF 30 TO 40 PERCENT/ WILL OCCUR. TXZ061>063-180000- /O.EXA.KMAF.FW.W.0011.000000T0000Z-070418T0000Z/ ECTOR-MIDLAND-GLASSCOCK- 313 PM CDT TUE APR 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LOOK FOR MINIMUM RELATIVE HUMIDITY VALUES TO REMAIN BELOW 15 PERCENT...20 FOOT WIND SPEEDS TO CONTINUE AT 20 MPH OR GREATER WITH GUSTS ABOVE 40 MPH... AND FIRE DANGER TO BE HIGH FOR THE REMAINDER OF THIS AFTERNOON. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ NMZ114-115-TXZ057>060-067>070-074-075-079>082-258-180000- /O.CON.KMAF.FW.W.0011.000000T0000Z-070418T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-CRANE- UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY- MARFA PLATEAU-BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 313 PM CDT TUE APR 17 2007 /213 PM MDT TUE APR 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. LOOK FOR MINIMUM RELATIVE HUMIDITY VALUES TO REMAIN BELOW 15 PERCENT...20 FOOT WIND SPEEDS TO CONTINUE AT 20 MPH OR GREATER WITH GUSTS ABOVE 40 MPH... AND FIRE DANGER TO BE HIGH FOR THE REMAINDER OF THIS AFTERNOON. AVOID ALL TYPES OF BURNING AND ANY ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ 13
000 WWUS84 KMAF 180012 AAA RFWMAF RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 712 PM CDT TUE APR 17 2007 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST NEW MEXICO PLAINS...THE GUADALUPE AND DAVIS MOUNTAINS...THE TRANS PECOS...THE STOCKTON AND MARFA PLATEAUS...AND THE CENTRAL AND SOUTHERN PERMIAN BASIN HAS BEEN ALLOWED TO EXPIRE... .20 FOOT WIND SPEEDS WILL CONTINUE TO DECREASE THIS EVENING AS THE SURFACE PRESSURE GRADIENT WEAKENS. RELATIVE HUMIDITY WILL GRADUALLY INCREASE AS TEMPERATURES COOL. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE ON SCHEDULE... NMZ114-115-TXZ057>063-067>070-074-075-079>082-258-180115- /O.EXP.KMAF.FW.W.0011.000000T0000Z-070418T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 712 PM CDT TUE APR 17 2007 /612 PM MDT TUE APR 17 2007/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 4:02 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 17, 4:02 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 AM CDT TUE APR 17 2007
.SHORT TERM...
5H LOW MOVING ACRS SE AZ WITH ASSOCD SFC LOW ACRS THE TRANS PECOS. E
OF SFC LOW...LOW LEVEL MSTR HAS RETURNED ACRS PB WITH DWPNTS INTO
THE 50S. ISOLD TSTMS TO NW LOOK TO HAVE WEAKENED AND FARTHER SE INTO
THE PB 00Z MAF SOUNDING REVEALED STRONGLY CAPPED ENVIRONMENT. EXPECT
IT WILL REMAIN DIFFICULT TO OVERCOME CAP AND HAVE LEFT TOKEN ISOLD
POPS IN FCST ALTHOUGH HAVE TAKEN SOME OFF THE WRN EDGE. WATER VAPOR
DEPICTS DRY AIR TO S OF THE LOW WHICH WILL ADVECT E INTO CWFA THIS
MORNING. BY MID MORNING WINDS WILL START TO INCREASE FIRST IN THE
GDP/DAVIS MTNS AND THEN ACRS VAN HORN/MARFA PLATEAU. 30-35KT 85H-7H
AND MSL PRESSURE OF 4MB/100NM AND INCREASING SUBSIDENCE AFTER 15Z
ENUF FOR HIGH WIND WARNING GDP/DAVIS MTNS AND WIND ADVISORY VAN
HORN/MARFA PLATEAU/BIG BEND. THCK COOLING EXPECTED TO OFFSET BY
DOWNSLOPE WINDS AND HAVE INDICATED LITTLE CHANGE IN TEMPS...BUT A
LITTLE COOLER W. AS UPPER LOW MOVES E OVERNIGHT WEAK NLY WIND SHIFT
WILL MOVE INTO CENTRAL PB BEFORE WEAKENING AND HAVE OPTED TO TREND
FCST A LITTLE COOLER.
.LONG TERM...
AN UPPER LEVEL RIDGE WILL EXTEND ACROSS THE CWA TUESDAY MORNING WITH
AN UPPER LEVEL TROUGH EXTENDING FROM A LOW OVER THE GREAT LAKES
STATES INTO THE TENNESSEE VALLEY. ANOTHER TROUGH WILL EXTEND FROM A
LOW OFF THE COAST OF BRITISH COLUMBIA INTO SOUTHERN CALIFORNIA.
THIS LOW WILL MOVE ACROSS THE INTERMOUNTAIN REGION WEDNESDAY WITH A
BROAD TROUGH SETTING UP OVER THE FOUR CORNERS AREA.
AT THE SURFACE A LOW WILL DEVELOP OVER MONTANA WITH A TROUGH
EXTENDING ALONG THE TEXAS NEW MEXICO BORDER. THIS TROUGH WILL
PRODUCE SOUTHERLY WINDS AND WARM TEMPERATURES OVER THE CWA
WEDNESDAY AND THURSDAY AS A 850 MB THERMAL RIDGE DEVELOPS OVER THE
WESTERN CWA WEDNESDAY AFTERNOON. THE DYNAMICS WITH THE UPPER LOW
WILL BE FAR TO THE NORTH OF THE CWA...THEREFORE...PRECIPITATION IS
NOT EXPECTED WITH THIS SYSTEM.
ANOTHER UPPER LEVEL LOW WILL MOVE ONTO THE NORTHERN CALIFORNIA COAST
FRIDAY MORNING. IT WILL THEN DIG INTO CENTRAL ARIZONA FRIDAY NIGHT
AND MOVE TO WESTERN KANSAS BY SATURDAY MORNING. MOST OF THE
DYNAMICS WITH THIS SYSTEM WILL REMAIN NORTH OF THE AREA THEREFORE
PRECIPITATION IS NOT EXPECTED. HOWEVER A WIND EVENT IS POSSIBLE
SATURDAY AFTERNOON AS THE GRADIENT TIGHTENS AS THE TROUGH MOVES
ACROSS THE CWA. FIRE WEATHER CONCERNS MAY ALSO INCREASE SATURDAY
OVER A LARGE PORTION OF THE AREA AS RELATIVE HUMIDITIES DROP WELL
BELOW 15 PERCENT WITH 20 FT WINDS IN EXCESS OF 20 MPH.
THE NEXT TROUGH WILL DIG THROUGH THE INTERMOUNTAIN REGION INTO THE
SOUTHERN PLAINS BY MONDAY AFTERNOON. GFS KEEPS THE DYNAMICS AND
THE PRECIPITATION NORTH OF THE CWA WITH THIS SYSTEM...THEREFORE
WILL KEEP THE FORECAST DRY EARLY NEXT WEEK. ANOTHER WIND EVENT
WILL BE POSSIBLE WITH THIS SYSTEM MONDAY AFTERNOON. THE LOW IS
PROGGED TO MOVE ACROSS THE AREA TUESDAY WITH RIDGING SETTING UP
IN ITS WAKE.
TEMPERATURES WILL BE WARM THROUGH THE REST OF THE WEEK AND INTO THE
FIRST OF NEXT WEEK. HIGHS WILL BE GENERALLY IN THE 70S AND 80S WITH
90S ALONG THE RIO GRANDE AND IN THE PECOS RIVER VALLEY. LOWS WILL
BE IN THE 40S AND 50S WITH A FEW 60S IN THE SOUTHEASTERN SECTIONS.
&&
.FIRE WEATHER
DRY DOWNSLOPE WINDS AND 30KT MEAN MIXED LAYER WIND WILL INCREASE
FIRE WX CONCERNS OVER A LARGE PART OF THE AREA TODAY. HAVE OPTED TO
UPGRADE WATCH TO RED FLAG WARNING FOR ALL AREA EXCEPT THE CENTRAL
AND NRN PB. LEFT THESE AREAS SINCE DRY AIR WILL NOT BE ABLE TO
COMPLETELY WORK INTO THE N-NE AND FUEL DRYNESS MAPS FROM TFS STILL
INDICATE NORMAL MSTR. DAVIS MTNS BLO 6KFT AND INTO THE BIG BEND
REGION SHOULD HAVE LITTLE PROBLEM FALLING INTO RFW CONDITIONS AS
SUBSIDENCE EXPECTED TO STRONGEST IN THESE AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 77 47 82 57 / 20 0 0 10
CARLSBAD NM 77 47 81 50 / 10 0 0 10
DRYDEN TX 85 52 86 56 / 10 0 0 10
FORT STOCKTON TX 79 52 86 56 / 10 0 0 10
GUADALUPE PASS TX 71 48 78 53 / 10 0 0 0
HOBBS NM 76 46 82 51 / 10 0 0 10
MARFA TX 70 39 80 41 / 10 0 0 0
MIDLAND INTL AIRPORT TX 75 47 82 53 / 20 0 0 10
ODESSA TX 76 49 82 56 / 20 0 0 10
WINK TX 79 49 88 53 / 10 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6
PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...BIG BEND
AREA...CRANE...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
MOUNTAINS...LOVING...MARFA PLATEAU...PECOS...PRESIDIO
VALLEY...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES...BIG BEND AREA...MARFA PLATEAU...
VAN HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM
CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
&&
49/54Hazardous weather outlook, Apr 17, 4:26 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 426 AM CDT TUE APR 17 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 426 AM CDT TUE APR 17 2007 /326 AM MDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT VERY STRONG WINDS CAN BE EXPECTED OVER THE GUADALUPE AND DAVIS MOUNTAINS TODAY WITH VERY WINDY CONDITIONS EXPECTED OVER THE ADJACENT PLAINS. WESTERLY WINDS OF 30 TO 40 MPH CAN BE EXPECTED THIS MORNING. BY LATE MORNING...WIND GUSTS OF 60 TO 70 MPH CAN BE EXPECTED IN THE GUADALUPE MOUNTAINS AND IN THE DAVIS MOUNTAINS ABOVE 6000 FEET. IN THE ADJACENT PLAINS...WESTERLY WINDS WILL INCREAST TO 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH BY NOON. LOCALIZED BLOWING DUST MAY RESULT IN VISIBILITIES OF 1 TO 4 MILES THIS AFTERNOON. THE WESTERLY WINDS WILL USHER IN VERY DRY AIR OVER THE AREA AND FIRE WEATHER CONCERNS WILL INCREASE THIS AFTERNOON. THE COMBINATION OF THE STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTRIBUTE TO RAPID GROWTH AND SPREAD OF ANY FIRES THAT ARE IGNITED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW... HOWEVER...STRONG WINDS AND INCREASING FIRE WEATHER CONCERNS ARE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:52 AM CDT | High Wind Warning | MAF | 15 hr | |
| Apr 17, 3:52 AM CDT | Wind Advisory | MAF | 15 hr | |
| Apr 17, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 38 min |
| Apr 17, 2:00 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 45 min |
| Apr 17, 2:34 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 41 min |
| Apr 17, 2:51 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 30 min |
Nearby
Red Flag Warnings in Texas, 2007Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.